# SDR UPS06447452

- Difficulty date: July 10, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 65B112657
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW LT AFT CORNER BS 400 S44L INTERNAL SPLICE PLATE FOUND CRACK FROM FWD EDGE AND PASS THRU 1ST FASTENER AND GO UNDERNEATH BULKHEAD CHORD (CRACK LENGTH 3.5 INCH).  NWW LT AFT CORNER BS 400 S44L INTERNAL SPLICE PLATE REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
